MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; SBL-3 INTRAOCULAR LENS

LENSTEC BARBADOS INC. CLEARVIEW 3; SBL-3 INTRAOCULAR LENS
Model Number SBL-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.No errors or discrepancies were found and we can confirm that the labelled power was correct.Additionally, we have not received any other complaints from these batches.
 
Event or Problem Description
Lenstec barbados inc.Received an email notification stating "the postoperative result showed that the refractive outcome did not match the expected lens power".

Brand Name
CLEARVIEW 3
Common Device Name
SBL-3 INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB  17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, 17092
BB   17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key23597934
Report Number9613160-2025-00054
Device Sequence Number18470700
Product Code MFK
UDI-Device Identifier00844369038317
UDI-Public00844369038317
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSBL-3
Device Lot NumberF243931
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown